MathSciNet Relay Station
MathSciNet bibliographic data
MR1189748 30C40 (46E22)
McCullough, Scott; Shen, Li-Chien On the Szegő kernel of an annulus. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1111–1121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement